# SDR FDEA201305291126

- Difficulty date: May 29, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES FOUND CRACK INDICATION DURING OPEN-HOLE HIGH   FREQUENCY EDDY CURRENT (HFEC) INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA. XORS = 683.4 AND STA. XORS=713.6.  REPAIRED AS PER SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 52.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116
